Why does arm get hot when measuring blood pressure?
User rating for this question
why does my arm get hot when I take my blood pressure? not all the time but twice now in past 3 days.
Posted Tue, 4 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: heat generated through friction/compression! Detailed Answer: Hi and thank you so much fort this query. I a so sorry to hear about this this reported arm getting hot after taking your blood pressure. from the information you have provided, this is probably not caused by any ongoing disease. It should be linked to how you apply the cuff, how long it takes to obtain a reading and the degree of compression. If it should take long/inflate to higher blood pressure numbers before deflating/ or a loosely fitted cuff that generate a lot of frictional forces before getting a reading would cause this. I will like you to observe what the differences in cuff application and duration are between times when you feel hot and when you don't. This would most likely provide the answer to this. In all, do not get bothered by this. A simple adjustment in the method of application guided by observed difference between times you have this and those you don't would address the problem. It is not any disease condition that you have. I hope this helps. I wish you well. Feel free to ask for more information and clarification if need be. Thanks for using our services. Dr. Ditah, MD.
People also viewed
- Udilive 300 for lever
- Adderall high blood pressure
- 10 lead ekg placement
- Stomach ache with cold virus
- Why does the blood pressure rise when at rest
- Why does blood pressure differ when
- Pubic hair dead skin
- Why does arm get hot when measuring blood pressure
- Ultram causing elevated liver enzymes
- Icd 9 code for labile hypertension
- Treatment for gall bladder cysts
- Why is blood pressure measured on the upper arm
- Sudden loss of breath while sleeping
- When is the best time to take blood pressure measurement in
- Metoprolol succinate side effects